# SDR CALA2018110902326

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 64,271 hours, 13,269 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710404
- Condition: Failed
- Location: Fuel Qty Indicat
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CENTER FUEL QUANTITY INDICATOR WENT BLANK REPLACED PROCESSOR AS PER AMM 28-41-08-004-001, OPS CHECK NORMAL. NO MESSAGES OR FAULTS AT THIS TIME. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1417568  SN OFF 0480 IPC REFERENCE # IPC 28-41-08
